# SDR AALA20060795

- Difficulty date: October 7, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 26D INOPERATIVE.  REPAIRED WIRE AT SIDEWALL CONNECTION FOR SEAT 26D EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
